# SDR 95ZZZW304

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING D-CHECK, FRAME HAD SEVERAL AREAS OF CORROSION BS 1148 BETWEEN STR 22L TO STR 27L ON TOP AND BOTTOM OF UPPER FLANGE.  REMOVED CORROSION, MATERIAL REMOVED AT FRAME, NUTPLATE HOLE EXCESSIVE, OUT OF LIMITS.  INSTALLED FRAME REPAIR AS PER SRM 51-10-6 AND 51-10-4 FIG 1.  TOTAL CYCLES 29577.
